# SDR SWIA20251110001

- Difficulty date: October 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 44,428 hours, 41,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF L/H WING AUX SPAR FOUND FUSELAGE APRON SKIN CHAFED.  REPAIRED THE LH APRON SKIN PANEL ASSY PER REO 601R-53-41-115 REV A.
